Jump to content

Stopping Florinef For A Week???


LMG
 Share

Recommended Posts

Hi All,

Seeking some wisdom and advice.

I have been on a low dose of florinef (.25 or 1/4 pill) for several months. I think it helped with the orthostatic issues to some degree and I feel it has helped me a little in some other ways but I am always wondering if it has made my migraines worse and more frequent. Had a horrid one two nights ago and still recovering. They are longer and more severe. I can raise the dose or go off it for a bit.

Am leaning towards every other day and then skipping a week. Did anyone totally crash after doing that?

Anyone figure out it was causing problems?

Anyone go back on and do ok again?

Not good with meds, as most of us on here so hoping to figure it out!

Best wishes to all.

Lauren

Link to comment
Share on other sites

I was on Florinef for about a month and I had bad headaches the whole time. It also made my insomnia worse, I think. It didn't help my OI at all. I didn't have any additional problems when I stopped taking it and started Midodrine. My headaches vanished within a couple of days, but like I said I was only on the Florinef for a month. According to drugs.com, there is a possibility you will get withdrawal symptoms if you stop Florinef suddenly.

Link to comment
Share on other sites

I have severe headaches and head pressure while on Florinef. I discontinued it bc the headaches were so severe.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...